# SDR DHL98702002

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 371380
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, K, J
- Precautionary procedure: A

## Discrepancy

AT FL 330, NR 1 ENGINE OIL PRESSURE LIGHT CAME ON AND OIL QUAN DROPPED TO 1.5 . NR 1 ENGINE HAD VIBRATION.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP.
